International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 11, Pages 571-578
Extension of -labelings of quadratic graphs
Industrial Engineering Department, Sharif University of Technology, Tehran 14584, Iran
Received 1 June 2003
Copyright © 2004 Kourosh Eshghi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
First, a new proof for the existence of an -labeling of the quadratic graph is presented. Then the existence of -labelings of special classes of quadratic graphs with some isomorphic components is shown.